# SDR DALA1307960184

- Difficulty date: March 15, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 93,936 hours, 13,618 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice Plate
- Part number: 311T410091
- Condition: Mismanufactured
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING DOUBLER WITH TWO EXISTING HOLES LESS IAW DWG AT LT SIDE OF UPPER SPAR WEB ON NR 2 PYLON.  REPAIRED IAW PRI 511844-14AD REV 1 AND ER/A 511844-14AD REV ORIG.
